MathSciNet Relay Station
MathSciNet bibliographic data
MR2201505 (2006h:34080) 34C23 (37N25 92D25)
Wang, Lin-Lin; Fan, Yong-Hong; Li, Wan-Tong Multiple bifurcations in a predator-prey system with monotonic functional response. Appl. Math. Comput. 172 (2006), no. 2, 1103–1120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement